# SDR FDEA201411173727

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXADA320333
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL STATION 824 - 879 LBL 47 - 74 , PUNCTURED & DENTED.  FABRICATED NEW FLOOR PANEL ON T14 1103536 BATCH 2704163 MAT A402H 48X144.  REMOVED & INSTALLED FLOOR  PANEL IAW AMM 53-21-04-2 & SRZ 25-005 REV K.  MAJOR REPAIR.
